# SDR YENA201909270550

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 29,206 hours, 18,906 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK LOWER SURFACE REAR SPAR AT RIB 4 ON RH WING; AEROMAN WO# 2019-193/1 WCC# 2019-258713 REPAIRED LOWER SKIN PANEL AT REAR SPAR COMMON TO THE RIB 4 ON RH WING IAW EC E190-682-01 AND EA 57-5003-19 REV O (COVER AND PARTS 1-4) THIS REPAIR IS CONSIDERED AS TEMPORARY AS IT WILL REQ A FULL SUBSTANTIATION ANALYSIS.  THE VALIDATION OF THIS REPAIR IS 12 MOS.FROM THE ISSUANCE OF THIS DOC. OR TILL THE SUBSTANTIATION IS CONCLUDED, WHICHEVER OCCURS FIRST.
